ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2001 , Volume 7 , Issue 1

Select all articles

Export/Reference:

Cooperative random and stochastic differential equations
Ludwig Arnold and Igor Chueshov
2001, 7(1): 1-33 doi: 10.3934/dcds.2001.7.1 +[Abstract](1156) +[PDF](310.0KB)
Invariant manifolds for delay endomorphisms
Rovella Alvaro, Vilamajó Francesc and Romero Neptalí
2001, 7(1): 35-50 doi: 10.3934/dcds.2001.7.35 +[Abstract](663) +[PDF](262.9KB)
Existence of almost periodic solutions of discrete time equations
Denis Pennequin
2001, 7(1): 51-60 doi: 10.3934/dcds.2001.7.51 +[Abstract](912) +[PDF](164.4KB)
Arnold diffusion in perturbations of analytic integrable Hamiltonian systems
Ernest Fontich and Pau Martín
2001, 7(1): 61-84 doi: 10.3934/dcds.2001.7.61 +[Abstract](789) +[PDF](297.6KB)
On Chenciner-Montgomery's orbit in the three-body problem
Kuo-Chang Chen
2001, 7(1): 85-90 doi: 10.3934/dcds.2001.7.85 +[Abstract](766) +[PDF](125.1KB)
Lyapunov exponents on the orbit space
Matthias Rumberger
2001, 7(1): 91-113 doi: 10.3934/dcds.2001.7.91 +[Abstract](1017) +[PDF](285.7KB)
An asymptotically perfect pseudorandom generator
Marcela Mejía and J. Urías
2001, 7(1): 115-126 doi: 10.3934/dcds.2001.7.115 +[Abstract](798) +[PDF](177.7KB)
Grain sizes in the discrete Allen-Cahn and Cahn-Hilliard equations
Christopher P. Grant
2001, 7(1): 127-146 doi: 10.3934/dcds.2001.7.127 +[Abstract](794) +[PDF](220.8KB)
Induced maps of hyperbolic Bernoulli systems
Matthew Nicol
2001, 7(1): 147-154 doi: 10.3934/dcds.2001.7.147 +[Abstract](665) +[PDF](142.8KB)
Normal forms for semilinear functional differential equations in Banach spaces and applications. Part II
Teresa Faria
2001, 7(1): 155-176 doi: 10.3934/dcds.2001.7.155 +[Abstract](1041) +[PDF](264.5KB)
SRB measures of certain almost hyperbolic diffeomorphisms with a tangency
Eleonora Catsigeras and Heber Enrich
2001, 7(1): 177-202 doi: 10.3934/dcds.2001.7.177 +[Abstract](882) +[PDF](300.5KB)
Saddle-node bifurcation of homoclinic orbits in singular systems
Flaviano Battelli
2001, 7(1): 203-218 doi: 10.3934/dcds.2001.7.203 +[Abstract](884) +[PDF](201.9KB)
The exact rate of approximation in Ulam's method
Christopher Bose and Rua Murray
2001, 7(1): 219-235 doi: 10.3934/dcds.2001.7.219 +[Abstract](1087) +[PDF](268.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]